The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (659 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 3, 1988, pp. 223–227
DOI: 10.4171/ZAA/299

Published online: 1988-06-30

Inequalities between Entropy and Approximation Numbers of Compact Maps

R.M. Edmunds

It is shown that if $T$ is a compact linear map, with infinite-dimensional range, from one Hilbert space to another, then given any $N \in \mathbb N, e_n(T) ≤ 2a_{N+1}(T)$ for any $n$ satisfying a certain inequality. Applications of this are given.

No keywords available for this article.

Edmunds R.M.: Inequalities between Entropy and Approximation Numbers of Compact Maps. Z. Anal. Anwend. 7 (1988), 223-227. doi: 10.4171/ZAA/299